# SDR CALA2012022300119

- Difficulty date: February 23, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N76062
- Make and model: Boeing 767424ER
- Aircraft serial: 29457
- Aircraft time: 45,439 hours, 7,292 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 61020
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

4R FWD FACE JUMPSEAT FLASHLIGHT INOPERATIVE.   REMOVED AND REPLACED FLASHLIGHT BATTERY PER GMM 05-20-10.
